# SDR SIMA20160707002

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 28,687 hours, 24,281 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ENTERING AIRCRAFT, AN ELECTRICAL SMOKE ODOR WAS PREVALENT NEAR THE FWD CLOSET, SEAT 1A. APU WAS RUNNING, PACKS ON, GPU WAS DESCONECTED.  REMOVED AND REPLACED AND OPS CHECKED GOOD CABIN LIGHTS CONTROL MODULE IAW AMMS 33-21-01 AND 25-26-03.
